|
This article is cited in 7 scientific papers (total in 7 papers)
Research Papers
Gluing of Riemannian manifolds of curvature ≥κ
N. N. Kosovskii St. Petersburg Department of V. A. Steklov Institute of Mathematics, Russian Academy of Sciences
Received: 01.04.2000
Citation:
N. N. Kosovskii, “Gluing of Riemannian manifolds of curvature ≥κ”, Algebra i Analiz, 14:3 (2002), 140–157; St. Petersburg Math. J., 14:3 (2003), 467–478
Linking options:
https://www.mathnet.ru/eng/aa854 https://www.mathnet.ru/eng/aa/v14/i3/p140
|
Statistics & downloads: |
Abstract page: | 489 | Full-text PDF : | 191 | References: | 2 | First page: | 1 |
|